Beechams Max Strength All in One Cold and Flu Capsules 16s

£5.30
16 UNI | £0.33 per 1UNI
5615763

For chesty cough, blocked nose, headache, sore throat, aches & pains & fever.
See details below, always read the label
Suitable for:
Adults & children over 12 years.
Active ingredients: Paracetamol, Phenylephrine and Guaifenesin

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

Suitable for

Suitable for adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before using this product.

For oral use.

Adults, the elderly and children 12 years and over: 2 capsules every 4 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not take for more than 5 days except on medical advice. Do not give to children under 12 years.

Swallow the capsules whole with water.

Do not chew.

Hazards and Cautions

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Consult your doctor

Before taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant.

Do not take with other flu, cold or decongestant products or cough suppressants.

Contains paracetamol.

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.


Keep all medicines out of the sight and reach of children.


Storage:

Do not store above 25°C.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Guaifenesin, Phenylephrine hydrochloride

Ingredients

Active Ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine hydrochloride 6.1 mg

Other Ingredients: Maize starch, Croscamellose sodium, Sodium laurilsulfate, Magnesium stearate, and Talc

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.